Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 4, Pages 625-640
http://dx.doi.org/10.1155/S0161171287000772

Srinivasa Ramanujan (1887-1920) and the theory of partitions of numbers and statistical mechanics a centennial tribute

Department of Mathematics, University of Central Florida, Orlando, Florida 32816, USA

Received 5 June 1987

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lokenath Debnath, “Srinivasa Ramanujan (1887-1920) and the theory of partitions of numbers and statistical mechanics a centennial tribute,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 4, pp. 625-640, 1987. https://doi.org/10.1155/S0161171287000772.